# SDR VTZA97106

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vert Speed Ind
- Part number: 066500012704
- Condition: Failed
- Location: Cockpit Lt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6469 - BWI-IAD - DURING TAXI, RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO LEFT VSI WENT BLANK.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED VSI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.(M)
